# SDR IXXA11SMN091S

- Difficulty date: June 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT HORIZ STABILIZER T/E UPPER SKIN CORRODED AT STA XE 29.000 - 77.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND INNER DOUBLER.  BONDED PARTS AS NEEDED. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIRED PARTS IAW SRM 51-1-8, SRM 55-2-0, SRM 51-1-21, SRM 55-1-0 PAGE 1, SRM 55-3-1, FIG 1 SHEETS 1-2 ITEMS "S" & "T", DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-1-21.
